Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
shawnarawwwrr

Accutane and tattooing

i took accutane for about 3 months plus like 5 days, it started making me really depressed so i decided to stop. anyways, i've been wanting to get a tattoo. how long would you recommend i wait before i get the tattoo? keep in mind i didnt do the full course...only about 3 months, so would that make it so i dont have to wait as long as those who did the full 6 months? thanks :)

Share this post


Link to post
Share on other sites

3 months is still long enough to impair healing. It would be a good idea to still wait at least 6 months.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×